# SDR MWEA030118

- Difficulty date: February 27, 2003
- Submitted: February 28, 2003
- Operation: Air carrier
- Aircraft: N803ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48029
- Aircraft time: 40,613 hours, 42,479 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 99365851
- Condition: Dented
- Location: Sta 750
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD BETWEEN SEAT TRACKS #3 AND #4 AT STATION 750 IS DENTED.  --  REPAIRED DENT.
